mental-health-icon
Anxiety, Fear
I had have very much anxiety,cardiophobia, sound fear, panic attacks, adrenaline rush 4-5 months ago. But after taking Depran L for 2 months( 1 months on regular basis and 1 month on irregular basis) I felt good then. But since 1 months I am very much anxious about my health specially. Now, I have overcame the fear of sound, almost no panic attacks. But so much fear that I will fall down, I will pass out while walking,sitting or standing. Cannot stand for long time, get tired easily, Muscle pain, some nerve pain, belching a lot, gas formation a lot, fear in walking, balance problem sometimes, overthinking, negative thinking,head pressure sometimes, depressed, low feeling, etc.
70 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Dear Sir/Madam, We can understand your situation. It is the form of piled up depression. We request you to kindly visit the clinic to get the issie/problem sorted out. Call Double nine four double zero triple seven three two. Thanks Dr.HemaKarthik
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You seem to suffer from anxiety disorder A detailed assessment is needed
Health Tips
Consult your psychiatrist or reach me online on Practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.